Artículos

Años 2012-2016:

Autores (p.o. alfabético): GUIRAO, J.L.; LÓPEZ, M.A.; LLIBRE, J. y MARTÍNEZ, R.

Título: A NOTE ON THE EQUILIBRIA OF AN ECONOMIC MODEL WITH LOCAL COMPETITION `À LA COURNOT´.

Ref. revista: Journal of Computational and Applied Mathematics

Volumen: 236    Páginas, inicial: 3052    final: 3057         Fecha: 2012


Autores (p.o. alfabético): GUIRAO, J.L.; LÓPEZ, M.A.; VERA, J. A.

Título: C1 NON-INTEGRABILITY OF A HYDROGEN ATOM IN A CIRCULARLY POLARIZED MICROWAVE FIELD.

Ref. revista: Central European Journal of Physics

Volumen: 10(4)  Páginas, inicial: 742       final: 748          Fecha: 2012


Autores (p.o. alfabético): LÓPEZ, M.A y MARTÍNEZ, R.

Título: A NOTE ON THE GENERALIZED RAYLEIGH EQUATION: LIMIT CYCLES AND STABILITY.

Ref. revista: Journal of Mathematical Chemistry

Volumen: 51     Páginas, inicial: 1164    final: 1169         Fecha: 2013


Autores (p.o. alfabético): BUSTOS, M.T.; LÓPEZ, M.A y MARTÍNEZ, R.

Título: ON THE PERIODIC AUTO-OSCILLATIONS OF AN ELECTRIC CIRCUIT WITH PERIODIC IMPERFECTIONS ON ITS VARIABLES.

Ref. revista: Applied Mathematics & Information Sciences

Volumen: 7(6)   Páginas, inicial: 2105 final: 2111            Fecha: 2013


Autores (p.o. alfabético): BUSTOS, M.T.; LÓPEZ, M.A y MARTÍNEZ, R.

Título: ON THE PERIODIC SOLUTIONS OF A LINEAR CHAIN OF THREE IDENTICAL ATOMS.

Ref. revista: Nonlinear Dynamics

Volumen: 76(2)  Páginas, inicial: 893 final: 903                Fecha: 2014


Autores (p.o. alfabético): ANTUÑA, A.; GUIRAO, J.L. y LÓPEZ, M.A.

Título: PSEUDO-RADIOACTIVE DECOMPOSITION THROUGH AN GENERALIZED SHANNON’S RECOMPOSITION THEOREM.

Ref. revista: MATCH Commun. Math. Comput. Chem.

Volumen: 72     Páginas, inicial: 403 final: 410                Fecha: 2014


Autores (p.o. firma): MOTA, C. y LÓPEZ, M.A.

Título: URBAN RENOVATION THROUGH THE IMPLEMENTATION OF A HIGH-SPEED RAILWAY STATION.

Ref. revista: WIT Transactions on The Built Environment

Volumen: 138    Páginas, inicial: 641 final: 651                Fecha: 2014


Autores (p.o. alfabético): ANTUÑA, A.; GUIRAO, J.L. y LÓPEZ, M.A.

Título: SHANNON WHITTAKER KOTEL’NIKOV’S THEOREM GENERALIZED.

Ref. revista: MATCH Commun. Math. Comput. Chem.

Volumen:73      Páginas, inicial: 385 final: 396                Fecha: 2015


Autores (p.o. alfabético): LÓPEZ, M.A; MARTÍNEZ, R. y MOTA, C.

Título: ANALYSIS OF TRANSPORT NETWORKS IN THE URBAN ENVIRONMENT IN ORDER TO PLAN THE INTEGRATION OF HIGH-SPEED RAIL.

Ref. revista: Applied Mathematics & Information Sciences

Volumen: 9(5)   Páginas, inicial: 2323 final: 2331            Fecha: 2015


Autores (p.o. alfabético): LÓPEZ, M.A.; MARTÍNEZ, R. y VERA, J. A.

Título: PERIODIC ORBITS OF THE ANISOTROPIC KEPLER PROBLEM WITH QUASIHOMOGENEOUS POTENTIALS.

Ref. revista: International Journal of Bifurcations and Chaos

Volumen: 25(14)         Páginas, inicial: 1540025-1         final: 1540025-7            Fecha: 2015


Autores (p.o.alfabético): FERNÁNDEZ-MARTÍNEZ, M. y LÓPEZ, M.A.

Título: GENERATING PRE-FRACTALS TO APPROACH REAL IFS-ATTRACTORS WITH A FIXED HAUSDORFF DIMENSION.

Ref. revista: Discrete and Continuous Dynamical Systems-Series S

Volumen: 8(6)   Páginas, inicial: 1129     final: 1137                     Fecha: 2015


Autores (p.o. alfabético): BUSTOS, M.T.; LÓPEZ, M.A y MARTÍNEZ, R.

Título: ON THE PERIODIC ORBITS OF THE PERTURBED WILBERFORCE PENDULUM.

Ref. revista: Journal of Vibration and Control

Volumen: 22(4)  Páginas, inicial: 932       final: 939                     Fecha: 2016


Autores (p.o. alfabético): FERNÁNDEZ-MARTÍNEZ, M.; LÓPEZ, M.A. y VERA, J.A.

Título: ON THE DYNAMICS OF PLANAR OSCILLATIONS FOR A DUMBBELL SATELLITE IN J2 PROBLEM.

Ref. revista: Nonlinear Dynamics

Volumen: 84     Páginas, inicial: 143       final: 151          Fecha: 2016